Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 4, NWS Green Bay, WI

January 8, 2017

NWS Green Bay, WI issued this small craft advisory at Jan 8, 2017, 3:44 AM CST. It took effect at Jan 8, 2017, 6:00 PM CST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2017, 3:44 AM CST (09:44 UTC)
In effect from
Jan 8, 2017, 6:00 PM CST
Expired
Jan 10, 2017, 4:00 PM CST
In force
46 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

363 
WHUS73 KGRB 080944
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST SUN JAN 8 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE
GRADIENT TO THE WESTERN GREAT LAKES TONIGHT, CAUSING GUSTY
SOUTHWEST WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN. WINDS WILL SUBSIDE LATE TONIGHT, HOWEVER HIGH WAVES WILL
REMAIN THROUGH MONDAY MORNING.

LMZ541>543-081745-
/O.NEW.KGRB.SC.Y.0004.170109T0000Z-170109T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
344 AM CST SUN JAN 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST MONDAY. 

* WINDS...SOUTHWEST WINDS TO 30 KNOTS TONIGHT, BECOMING WEST 10 TO
  15 KNOTS MONDAY MORNING.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
11 follow-up statements
688 
WHUS73 KGRB 081614
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CST SUN JAN 8 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO MONDAY
MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE
GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY
SOUTHWEST WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT...HOWEVER HIGH WAVES
WILL REMAIN THROUGH MONDAY MORNING.

LMZ541>543-090015-
/O.EXT.KGRB.SC.Y.0004.170109T0000Z-170109T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1014 AM CST SUN JAN 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST MONDAY...

* WINDS...SOUTHWEST INCREASING TO 30 KNOTS THIS EVENING...BECOMING
  WEST 10 TO 20 KNOTS MONDAY MORNING.

* WAVES...BUILDING TO 4 TO 6 FT THIS EVENING.

* ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED MONDAY
  NIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
211 
WHUS73 KGRB 082112
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CST SUN JAN 8 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO MONDAY
MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE
GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY
SOUTHWEST WINDS AND HIGH WAVES TO DEVELOP ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT...
HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING.

LMZ541>543-090515-
/O.CON.KGRB.SC.Y.0004.170109T0000Z-170109T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
312 PM CST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...SOUTHWEST INCREASING TO 30 KNOTS THIS EVENING... 
  BECOMING WEST 10 TO 20 KNOTS BY MONDAY MORNING. 

* WAVES...BUILDING TO 4 TO 7 FT THIS EVENING.

* ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED 
  MONDAY NIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
489 
WHUS73 KGRB 090003 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CST SUN JAN 8 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT INTO MONDAY MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE
GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY
SOUTHWEST WINDS AND HIGH WAVES TO DEVELOP ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT...
HOWEVER HIGH WAVES WILL REMAIN THROUGH MONDAY MORNING.

LMZ541>543-090815-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-170109T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
603 PM CST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...SOUTHWEST INCREASING TO 30 KNOTS THIS EVENING... 
  BECOMING WEST 10 TO 20 KNOTS BY MONDAY MORNING. 

* WAVES...BUILDING TO 4 TO 7 FT THIS EVENING.

* ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED 
  MONDAY NIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
436 
WHUS73 KGRB 090337
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CST SUN JAN 8 2017

...GUSTY WINDS AND HIGH WAVES TONIGHT INTO MONDAY MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL BRING A TIGHT PRESSURE
GRADIENT TO THE WESTERN GREAT LAKES TONIGHT...CAUSING GUSTY
SOUTHWEST WINDS AND HIGH WAVES ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN. WINDS WILL DIMINISH LATE TONIGHT... HOWEVER HIGH
WAVES WILL REMAIN THROUGH MONDAY MORNING.

LMZ541>543-091145-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-170109T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
937 PM CST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...SOUTHWEST TO 30 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY
  MONDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FT TONIGHT.

* ANOTHER PERIOD OF GUSTY WINDS AND HIGH WAVES ARE EXPECTED 
  MONDAY NIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
857 
WHUS73 KGRB 090953
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CST MON JAN 9 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY
NIGHT...

.A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT
LAKES THROUGH TUESDAY NIGHT, AS A LOW PRESSURE SYSTEM TRACKS
THROUGH THE AREA ON TUESDAY. GUSTY WINDS ARE EXPECTED TO REACH
SMALL CRAFT ADVISORY CRITERIA AT TIMES, WITH HIGH WAVES EXPECTED
THROUGH THE PERIOD.

LMZ541>543-091800-
/O.EXT.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
353 AM CST MON JAN 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH 10 TO 15 KNOTS
  THIS AFTERNOON. SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS
  TONIGHT AND TUESDAY, BECOMING WEST TUESDAY NIGHT.

* WAVES...4 TO 7 FT, BECOMING 3 TO 5 FT THIS AFTERNOON, BUILDING
  TO 5 TO 8 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
252 
WHUS73 KGRB 091633
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 AM CST MON JAN 9 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY
NIGHT...

.A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT
LAKES THROUGH TUESDAY NIGHT...AS A LOW PRESSURE SYSTEM TRACKS
THROUGH THE AREA ON TUESDAY. GUSTY WINDS ARE EXPECTED TO REACH
SMALL CRAFT ADVISORY CRITERIA AT TIMES... WITH HIGH WAVES EXPECTED
THROUGH THE PERIOD.

LMZ541>543-100045-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1033 AM CST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH AND INCREASING
  TO 15 TO 25 KNOTS THIS EVENING AND CONTINUING INTO TUESDAY. WINDS
  WILL BECOME WEST TUESDAY NIGHT.

* WAVES...3 TO 5 FT SUBSIDING TO 2 TO 4 FT THIS AFTERNOON...THEN
  BUILDING TO 4 TO 6 FT TONIGHT INTO TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
219 
WHUS73 KGRB 092103
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CST MON JAN 9 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY
NIGHT...

.A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT
LAKES THROUGH TUESDAY NIGHT...AS A LOW PRESSURE SYSTEM TRACKS
THROUGH THE AREA DURING THE DAY ON TUESDAY. GUSTY WINDS WILL REACH
SMALL CRAFT ADVISORY CRITERIA AT TIMES...WITH HIGH WAVES EXPECTED
THROUGH THE PERIOD.

LMZ541>543-100515-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
303 PM CST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH AND 
  INCREASING TO 15 TO 25 KNOTS THIS EVENING AND CONTINUING INTO 
  TUESDAY. WINDS WILL BECOME WEST TUESDAY NIGHT. 

* WAVES...INCREASING TO 4 TO 6 FT THIS EVENING AND CONTINUING
  THROUGH LATE TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
222 
WHUS73 KGRB 100348
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CST MON JAN 9 2017

...GUSTY WINDS AND HIGH WAVES EXPECTED AT TIMES THROUGH TUESDAY
NIGHT...

.A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE WESTERN GREAT
LAKES THROUGH TUESDAY NIGHT...AS A LOW PRESSURE SYSTEM TRACKS
THROUGH THE AREA DURING THE DAY ON TUESDAY. GUSTY WINDS WILL
REACH SMALL CRAFT ADVISORY CRITERIA AT TIMES...WITH HIGH WAVES
EXPECTED THROUGH THE PERIOD.

LMZ541>543-101200-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-170111T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
948 PM CST MON JAN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING SOUTH AND INCREASING
  TO 15 TO 25 KNOTS THIS EVENING AND CONTINUING INTO TUESDAY.
  GUSTS TO 30 KTS. WINDS WILL BECOME WEST TUESDAY NIGHT.

* WAVES...INCREASING TO 4 TO 7 FT THIS EVENING AND CONTINUING
  THROUGH LATE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
292 
WHUS73 KGRB 101022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CST TUE JAN 10 2017

...GUSTY WINDS EXPECTED AS A STRONG STORM SYSTEM CROSSES THE
AREA...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL RACE ACROSS THE AREA
TODAY. SOUTH WINDS WILL INCREASE AHEAD OF THE LOW. THERE WILL BE
A LULL IN THE WINDS DURING THE AFTERNOON AS THE CENTER OF THE LOW
CROSSES THE REGION...THEN WEST GALES WILL DEVELOP BY EARLY
EVENING.

LMZ541>543-101830-
/O.EXT.KGRB.SC.Y.0004.000000T0000Z-170110T2200Z/
/O.NEW.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
422 AM CST TUE JAN 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY. 

* WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL
  DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST GALES TO 40
  KNOTS ARE EXPECTED TONIGHT.

* WAVES...INCREASING ON ICE FREE AREAS OF THE LAKE WILL BUILD TO 5
  TO 9 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-101830-
/O.NEW.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
422 AM CST TUE JAN 10 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY. 

* WINDS...SOUTH WINDS WITH GUSTS TO 30 KNOTS ARE EXPECTED TODAY.
  WINDS WILL DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST
  GALES TO 40 KNOTS ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SKOWRONSKI
625 
WHUS73 KGRB 101530
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 AM CST TUE JAN 10 2017

...GUSTY WINDS EXPECTED AS A STRONG STORM SYSTEM CROSSES THE
AREA...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL RACE ACROSS THE
AREA TODAY. SOUTH WINDS WILL INCREASE AHEAD OF THE LOW. THERE
WILL BE A LULL IN THE WINDS DURING THE AFTERNOON AS THE CENTER OF
THE LOW CROSSES THE REGION...THEN WEST GALES WILL DEVELOP BY
EARLY EVENING.

LMZ541>543-102330-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-170110T2200Z/
/O.CON.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
930 AM CST TUE JAN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST WEDNESDAY...

* WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL 
  DECREASE FOR A TIME DURING THE AFTERNOON...THEN WEST GALES TO 
  40 KNOTS ARE EXPECTED TONIGHT. 

* WAVES...INCREASING ON ICE FREE AREAS OF THE LAKE WILL BUILD TO 
  5 TO 9 FEET TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-102330-
/O.CON.KGRB.GL.W.0002.170110T2200Z-170111T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
930 AM CST TUE JAN 10 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CST WEDNESDAY...

* WINDS...SOUTH WINDS WITH GUSTS TO 30 KNOTS ARE EXPECTED TODAY. 
  WINDS WILL DECREASE FOR A TIME DURING THE AFTERNOON...THEN 
  WEST GALES TO 40 KNOTS ARE EXPECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
820 
WHUS73 KGRB 102228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
428 PM CST TUE JAN 10 2017

...VERY GUSTY WINDS EXPECTED TONIGHT AS A STRONG STORM SYSTEM
CROSSES THE AREA...

.A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL RACE ACROSS THE
GREAT LAKES TONIGHT. THERE WILL BE A LULL IN THE WINDS DURING THE
LATE AFTERNOON AS THE CENTER OF THE LOW MOVES OVERNIGHT...THEN
WEST GALES WILL DEVELOP EARLY THIS EVENING.

LMZ541>543-110630-
/O.EXP.KGRB.SC.Y.0004.000000T0000Z-170110T2200Z/
/O.CON.KGRB.GL.W.0002.000000T0000Z-170111T1000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
428 PM CST TUE JAN 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY...

* WINDS...WEST INCREASING TO 35 KTS GALES THIS EVENING...THEN
  DECREASING TO 15 TO 25 KTS AFTER MIDNIGHT. GUSTS TO 50 KTS
  POSSIBLE...ESPECIALLY SOUTH OF MANITOWOC.

* WAVES...5 TO 8 FEET SUBSIDING TO 3 TO 5 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-110630-
/O.CON.KGRB.GL.W.0002.000000T0000Z-170111T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
428 PM CST TUE JAN 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY...

* WINDS...WEST INCREASING TO 30 KTS WITH GALE FORCE GUSTS TO 40
  KTS THIS EVENING THEN DECREASING TO 15 TO 25 KTS AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:36 AM CST, 8 minutes earlier.

Area forecast discussion, Jan 8, 3:36 AM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
336 AM CST Sun Jan 8 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 336 AM CST Sun Jan 8 2017

Although temperatures are still fairly cold across northeast
Wisconsin with westerly winds of 5 to 10 mph, wind chills are
much higher this morning as a batch of clouds over north central
Wisconsin continues to drop south, keeping temperatures warmer
than previous nights. Wind chills will still approach wind chill
advisory criteria in a few spots, but not enough to warrant an
advisory this morning. Therefore will continue to handle the wind
chills with SPS statements.

Other than the clouds and wind chills, the weather should be
relatively quiet today as ridging tracks through the western Great
Lakes region. Highs today will be warmer than previous days, with
temperatures expected to reach double digits above zero across
most locations.

A fairly potent shortwave will track through the western Great
Lakes tonight, bringing a swath of light snow to northeast
Wisconsin. Recent model runs have come in a bit more potent this
run, squeezing out anywhere from a few tenths up to an inch across
central and east central Wisconsin, with 1 to 2 inches possible
across north central Wisconsin given better moisture. The dynamics
will help make up for some of the deficiencies with respect to
moisture with isentropic lift and the left exit region of an upper
level jet, however the quick moving nature of the system and
limited moisture will be the only factors keeping snowfall amounts
from being higher. Therefore will raise POPs across the area to
reflect the better dynamics with this run of models tonight.

Most of Monday will be relatively quite behind the departing
system tonight, however another system approaching from the west
will bring the chance for additional snow on Monday afternoon.
Snow chances will be higher out across central Wisconsin where
moisture and isentropic lift arrive sooner, with lower chances
heading eastward. Snowfall amounts Monday afternoon should be
fairly light, with a few tenths of an inch possible across
portions of central Wisconsin. The warming trend started today
will continue into Monday as highs range from the upper teens
across the north, with lower 20s across the southern cwa.

.LONG TERM...Monday Night Through Saturday
Issued at 336 AM CST Sun Jan 8 2017

As the mean flow becomes more zonal early in the week, this allows
for a couple of weather systems to move east across the CONUS and
brings a more active weather pattern to northeast WI. The first
system begins to impact the region Monday afternoon as a warm
front lifts north into the Midwest. The primary surface low is
then forecast to lift northeast into the Great Lakes on Tuesday
and may produce a swath of accumulating snow to mixed
precipitation across WI Tuesday into Tuesday night. The second
system is set to arrive Wednesday night into Thursday with another
chance for snow. Temperatures will warm ahead of each system, then
cool on the backside of each system.

Initial WAA Monday evening, followed by a warm front lifting north
toward southern WI Monday night, will bring accumulating snow to
all of northeast WI. A general 1-3" of snow is expected by
daybreak Tuesday, but winds look to be under 10 mph so the new
snow should not blow around much. As the warmer air lifts into
Wisconsin during the night, temperatures will reach evening mins
from 15 to 20 degrees north/20 to 25 degrees south, then slowly
rise overnight. A fairly strong area of low pressure is forecast
to move from the Midwest northeastward through northwest Wisconsin
Tuesday morning, eventually reaching northern/eastern sections of
Lake Superior by late Tuesday afternoon. Even at this late date,
there is still some concern as to the low's track as models have
waffled over the past few model runs. Another concern will be
where the rain/snow line sets up which would obviously impact snow
numbers. Precipitation type looks to be all snow for most of
northeast WI Tuesday morning with another inch or two possible.
Forecast soundings then indicate any mixed precipitation would be
relegated south of a line from Marshfield to Wausaukee. For areas
north of this line where all snow is anticipated, additional
accumulations are only expected to be under an inch. When all is
said and done, most locations will end up with 2 to 4 inches of
snow. Max temperatures on Tuesday to range from the upper 20s
north-central, middle to upper 30s east-central Wisconsin.

The precipitation diminishes pretty quick Tuesday evening as the
surface low pulls farther northeast toward Hudson Bay. Colder air
will also return behind the departed system as 8H temperatures
drop into the -6C to -14C range by 12z Wednesday. Plenty of clouds
are expected through the night, so this should prevent readings
from free-falling. Look for mins to dip into the zero to 5 above
range north-central, 6 to 12 above elsewhere except middle teens
along Lake MI. Wind chills will range from around zero lakeside,
to the teens below zero over central WI. Most of Wednesday looks
to be dry and cold, although there are signs from some models that
the leading edge of WAA ahead of our next system could have light
snow approaching by late in the day. A mix of sun and clouds
should gradually give way to more clouds through the day with max
temperatures falling back to normal. Look for readings to reach 10
to 15 north-central, generally 15 to 20 degrees elsewhere.

Snow chances are progged to quickly increase starting Wednesday
evening as the fast zonal flow aloft sends a mid-level trough into
the Plains and a surface low develops across the Midwest. Early
indications show a potential for 2 to 4 inches of accumulation
with the higher values over central/east-central WI by 12z
Thursday. The snow would linger into Thursday morning before
ending as Canadian high pressure builds southeast into the Upper
MS Valley. The only exception might be north-central WI where lake
effect snows may linger through the day as winds turn northwest.
Do not anticipate much in the way of additional accumulation on
Thursday. Max temperatures are expected to be near normal for the
middle of January.

The lake effect threat will continue Thursday night into Friday
for north-central WI as colder air moves over the warmer waters of
Lake Superior on north-northwest winds. While quiet/cold
conditions expected elsewhere for Thursday night, there remains
model uncertainty with the location of a stalled frontal boundary
that is forecast to stretch from northern TX northeastward to the
Ohio Valley on Friday. The GFS stalls this boundary farther north
than the ECMWF and runs several weak waves of low pressure along
the boundary, thereby producing light snow that could reach into
parts of WI. The ECMWF prefers to build the large high pressure
into the Western Great Lakes and keep any snow well to our south.
Too much uncertainty here, so have followed consensus which only
places minimal pops into the forecast. Colder air to have settled
over the region by Friday, thus max temperatures to only reach the
single digits above zero north-central, lower half of the teens
elsewhere.

Models are in better agreement for the start of next weekend with
the high pressure to extend from the Upper MS Valley through the
northern Great Lakes into southeast Canada. This would bring a
very cold night to the forecast area with min temperatures Friday
night in the teens below zero north-central, to the zero to 5
above range near Lake MI. Max temperatures next Saturday should be
around 10 above north-central, middle to upper teens east-central
WI.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1037 PM CST Sat Jan 7 2017

MVFR ceilings and lingering lake-effect flurries will end across
far north central WI early in the TAF period as low-level winds
become westerly. Winds will decrease as high pressure passes to
the southwest of the area overnight, with mostly clear skies
expected for the rest of the night and only increasing high
clouds on Sunday morning.

Mid-level clouds will be on the increase Sunday afternoon, with
thicker cloud cover and light snow arriving during the mid to
late evening. The snow and associated MVFR/IFR conditions should
arrive at RHI/AUW/CWA between 03z-04z...and GRB/ATW/MTW between
04z-05z.

In addition, LLWS is expected to develop Sunday evening, as south
to southwest winds increase to around 40 kts off the surface.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......Kieckbusch
Hazardous weather outlook, Jan 7, 3:01 PM CST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CST SAT JAN 7 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
301 PM CST SAT JAN 7 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SUB ZERO TEMPERATURES AND WIND CHILLS OF 10 TO 20 BELOW ZERO COULD
MAKE OUTDOOR ACTIVITIES HAZARDOUS UNLESS WARM CLOTHING ARE WORN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

LIGHT SNOW COULD RESULT IN SLIPPERY ROADS SUNDAY NIGHT. SNOW AMOUNTS
SHOULD BE LESS THAN AN INCH.

HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED MONDAY NIGHT INTO TUESDAY
AS LOW PRESSURE APPROACHES FROM THE PLAINS. TWO TO FOUR INCHES OF
SNOW APPEAR LIKELY...THOUGH SOME RAIN COULD MIX WITH THE SNOW NEAR
THE LAKE AND REDUCE SNOW TOTALS THERE.

THE WEATHER PATTERN LOOKS FAVORABLE FOR ANOTHER ONE OR TWO SNOWFALLS
LATER IN THE WEEK, BUT TIMING AND AMOUNTS ARE UNCERTAIN AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-082115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
301 PM CST SAT JAN 7 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG/RDM

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.